# SDR AALA202206082914

- Difficulty date: June 7, 2022
- Submitted: June 8, 2022
- Operation: Air carrier
- Aircraft: N159AN
- Make and model: Airbus A300*
- Aircraft serial: 7034
- Aircraft time: 19,000 hours, 7,257 cycles
- Engine: Iae V2533A5
- Engine time: 19,000 hours, 7,257 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: V2533A5
- Part serial: V18108
- Condition: Overtemp
- Location: Zone 400 - Nac/P
- Part time: 19,000 hours, 7,257 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: M, J
- Precautionary procedure: A, O

## Discrepancy

AIRCRAFT WAS GROUNDED: #2 ENGINE OVER TEMP ON TAKE OFF TEMP EXCEEDED 700 DEGREE APPROXIMATELY 2 MINUTES AFTER THRUST REDUCTION TEMP HIGH ECAM INTERMITTENT TEMP EXCEEDED. AN EMERGENCY WAS DECLARED AND THE AIRCRAFT RETURNED TO DFW WHERE IT LANDED SAFELY WITHOUT FURTHER INCIDENT. **SUPPLEMENTAL REPORT WILL BE SUBMITTED** (OPEN)
